Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Why diabetic patients getting hypoglycemia after prolonged use of diabetic medicine. And how it occurs then why they get coma.

3 Doctors Answered
Why diabetic patients getting hypoglycemia after prolonge...
If the correct dose of medicine is not taken they will get hypoglycemia coma can occur both in low sugar as well as high sugar.
You found this helpful
Why diabetic patients getting hypoglycemia after prolonge...
Hello the diabetic medicine and controls diet. Some time lead to it. The sugar level fall below the desire level and body goes to coma. So it is advice that patient taking diabetic medicine should have sugar and salt hand. If he feels weakness or dizziness he should take two spoon of sugar and pinch of salt in glass of water immediately and go for blood test to see the level of sugar. Thanks.
You found this helpful
Why diabetic patients getting hypoglycemia after prolonge...
If you feel hypoglycemia than to have 4 teaspoon sugar immediately with water. Reduced your medicine dose. Increase your small frequent meal in every 2 hour. When you go to bed than to have 1glass tonnes milk with 2 to 4 marie or salty biscuits this will help or prevent coma at night.
You found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.